# SDR CALA9800275

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT THE LEFT HEAT VALVE HAD GOUGED THE FRAME INNER CAP AT STA 1380.  A REPAIR STRAP WAS INSTALLED IAW ECRA 5311-01042.
